# SDR EISA20000131

- Difficulty date: August 27, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N315NE
- Make and model: Boeing 727223
- Aircraft serial: 20190
- Aircraft time: 76,966 hours, 52,393 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Flow Valve
- Part number: 39608831
- Part serial: P1738
- Condition: Inoperative
- Location: Tail Section
- Component: Heat Exchanger, Boeing
- Component part number: 1843601
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO MAINTAIN CABIN PRESSURE.  LEFT PACK APPEARS TO BE INOP, RETURNED TO IND.  REMOVED AND REPLACED NEW FLOW CONTROL VALVE, OPS CHECK NORMAL, PER M/M 36-10.
